DOI 10.1016/j.ejpn.2017.01.015
Downbeat nystagmus due to ranitidine in a pediatric patient.
Аннотация
BACKGROUND
Ranitidine has not been considered as a potential cause of ocular movement conditions. However, it is known that the vestibular nucleus complex, that has a key role in gaze control and vestibule-ocular reflexes, receives hypothalamic histaminergic innervations. Some studies reported the effect of ranitidine blocking the excitatory responses of vestibular nuclei neurons to histamine.
CASE REPORT: We report the first case of a downbeat nystagmus secondary to ranitidine in an infant. A 3-month-old female developed a downbeat gaze after starting treatment with ranitidine for a pediatric gastroesophageal reflux disease. Microbiological test were negative and neuroblastoma evaluation was normal.
CONCLUSION
As ranitidine is widely prescribed in the pediatric population, clinicians should be aware of its potential to cause ocular movements disorders.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.